# SDR PCAA0212142

- Difficulty date: December 6, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N851EX
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- Aircraft time: 24,167 hours, 26,286 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LGA-FLIGHT NR 3802.  FLIGHT ATTENDANT DETECTED AN INTERMITTENT ODOR OF BURNING RUBBER COMING FROM THE OVERHEAD GALLEY VENT.  MAINTENANCE INSPECTED WIRING IN THE COAT CLOSET, HOT JUG AREA, AND OVERHEAD AREA OF THE GALLEY.  NO DEFECTS WERE NOTED, COULD NOT DUPLICATE PROBLEM ON THE GROUND.  AIRCRAFT RETURNED TO SERVICE.
